MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ULTRASONIC ENDOSCOPE EB-530US; BRONCHOSCOPE (FLEXIBLE OR RIGID)

FUJIFILM CORPORATION FUJIFILM ULTRASONIC ENDOSCOPE EB-530US; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number EB-530US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, fujifilm healthcare americas corporation was informed of an event involving eb-530us.It was reported that during a treatment procedure the b20bu balloon detached from the bronchoscope and was found in the patient's airway, requiring immediate intervention to remove the balloon.The balloon was retrieved without patient harm and the procedure was completed successfully.There is no serious injury or death associated with the event.

Brand Name
FUJIFILM ULTRASONIC ENDOSCOPE EB-530US
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key17234780
Report Number1000513161-2023-00035
Device Sequence Number7536234
Product Code EOQ
UDI-Device Identifier14547410330189
UDI-Public0114547410330189
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB-530US
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/01/2023
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown